# SDR DALA2022120207710

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 132,655 hours, 19,809 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ATL DUE TO RIGHT ENGINE COMPRESSOR STALL DURING CLIMB.  T/S RIGHT ENGINE STALL  IAW FIM, FAILED VSV SYNCHRONIZING RING INSPECTION. REPLACED NR 2 ENGINE.
